Generating dimension formulas for multivariate splines

Foucart, Simon and Sorokina, Tatyana (2013) Generating dimension formulas for multivariate splines. Albanian J. Math., 7 (1). pp. 25-35.

[img]
Preview
Text
2013-02.pdf

Download (359kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:23
Last Modified: 07 Dec 2017 00:23
URI: http://kerkoje.com/id/eprint/249

Actions (login required)

View Item View Item